# SDR QXEA200500467

- Difficulty date: March 7, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - SERVICE DOOR INNER HANDLE HOUSING IS CRACKED.  REPAIRED IAW CRJ700 SRM 52-41-00-801-A01, SRM 51-41-21-001-001-A01 AND SRM 52-41-00-710-801-A01.
